# SDR CALA2016121401078

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 99,758 hours, 15,716 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED A BURNING ODOR SIMILAR TO A BURNING ELECTRICAL IN THE COCKPIT. FA STATED SHE SAW SMOKE AND SMELLED THE ODOR. LEFT A HAZE AROUND FIRST CLASS CABIN. COMPLIED WITH AMM 05-51-56 SMOKE OR ODOR IN THE FLIGHT DECK AND OIL SERVICE ACCOMPLISHED CABIN CONDITIONAL INSPECTION FROM STEP 1 TO 3 AND NOTHING.  ACCOMPLISHED IN IDLE ENGINE CHECKED.  MAINTAINED HIGHER POWER SETTINGS FOR 15 MINUTES WITH FULL PNEUMATIC AND ELECTRICAL LOADS, ALL SYSTEMS AND INDICATIONS NORMAL WITH NO ODORS.
